# SDR AALA996036

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wheel
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SNA - ON TAKEOFF ROLL, TAKEOFF WARNING HORN.  ABORT FLAP TAKEOFF SEL 24 DEGREES.  SLAT WENT FROM TAKEOFF TO LAND RETURNED TO GATE..  FLAPS 24 CG 11.4 STAB 8.  FOUND DIAL A FLAP WHEEL ADJUSTMENT TOO SENSITIVE CAUSING FLAP MOVEMENT.  ASSIGNED DMI NR 20214 ENTERED ON DMI SHEET.  PLACARDED.  CLEANED DEBRIS FROM DIAL A FLAP MECHANISM.  OPS CHECKS GOOD.  (M)
